# SDR IPXA2025052807975

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: 183U330112
- Part serial: 1576
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADD SDR FOR EO-85445-JIC2.  REVIEWED TASK PER GMM-MTX 09.05.01.09.
